# SDR CA010529016

- Difficulty date: April 27, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 5,530 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: V961312
- Condition: Loose
- Location: Engine Mount
- Part time: 665 hours
- Component: Engine Mount, Piper, 1607305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TO KEEP FRONT OF ENGINE FROM CONTACTING COWL, ADDITIONAL P/N 85012-101 WASHERS WERE FOUND UNDER LOWER CORD MOUNTS TO RAISE FRONT OF ENGINE. . . .
